| Catalog Number |
08463662001 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The glucose hk gen.3 reagent lot number is 73448901 with an expiration date of 31-oct-2024.The calcium gen.2 reagent lot number is 75546501 with an expiration date of 31-jan-2025.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable glucose hk gen.3 and calcium gen.2 results for 1 patient sample on a cobas c 503 analytical unit.The initial glucose result was 26 mg/dl.The repeated glucose result was 122 mg/dl.The initial ca result was 5.59 mg/dl.The repeated ca result was 8.51 mg/dl.The repeated results were believed to be correct.The questionable results were not reported outside of the laboratory.The user questioned the initial glucose result and repeated the sample on another analyzer.
Additional Manufacturer Narrative
The field service engineer found the sample probe was out of adjustment causing it to not be washed properly.He replaced the probe and completed all adjustments.He ran a precision check, calibrations, and controls with acceptable results.The investigation determined the service actions resolved the issue.